# SDR SWAA2021061074363

- Difficulty date: May 18, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD. MAIN FLAP; OTBD TE WEDGE BOTTOM DELAMED / REMOVED AND REPLACED L/H I/B MAIN FLAP T/E WEDGE PER SRM 51-40-02 AND 20-50-01SEE SA-M 326: A1303666
